Alert archive / Illinois / River Flood Warnings in 2007

River Flood Warning 12, NWS St. Louis, MO

August 24, 2007Jersey County, Illinois; Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Aug 24, 2007, 2:15 PM CDT for Jersey County, Illinois; Saint Charles County, Missouri. It took effect at Aug 31, 2007, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Aug 24, 2007, 2:15 PM CDT (19:15 UTC)
In effect from
Aug 31, 2007, 1:00 PM CDT
Expired
Aug 25, 2007, 10:26 PM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Jersey County, IL, Saint Charles County, MO

The radar

The St Louis radar (KLSX), 30 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Grafton (GRFI2).

Action stage
18 ft
Minor stage
20 ft
Moderate stage
24 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05587450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 241915
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT FRI AUG 24 2007

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...MISSOURI... 

  MISSISSIPPI RIVER AT WINFIELD LD 25 TW AND GRAFTON

.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAINFALL OVER THE UPPER
MISSISSIPPI RIVER VALLEY OVER THE PAST WEEK...

RAINS HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO
RISE EVEN HIGHER THAN PREDICTED.  THE NATIONAL WEATHER SERVICE WILL
MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS
CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC013-MOC113-251915-
/O.NEW.KLSX.FL.W.0011.070826T1840Z-070905T0000Z/
/CAGM7.2.ER.070826T1840Z.070828T1800Z.070904T0000Z.NO/
215 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 1 PM FRIDAY THE STAGE WAS 19.7 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...CREST NEAR 30.8 FEET ON AUGUST 28TH.
* IMPACT...AT 28.5 FEET...PORTIONS OF HIGHWAYS B AND C IN NORTHERN 
  ST. CHARLES COUNTY FLOOD.
* IMPACT...AT 29.0 FEET...ROUTE 96 AT MOZIER LANDING CLOSES. 


$$

ILC083-MOC183-251915-
/O.NEW.KLSX.FL.W.0012.070827T2230Z-070907T1800Z/
/GRFI2.1.ER.070827T2230Z.070830T0600Z.070906T1800Z.NO/
215 PM CDT FRI AUG 24 2007

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT GRAFTON.
* FROM MONDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 1 PM FRIDAY THE STAGE WAS 14.7 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...CREST NEAR 21.3 FEET ON AUGUST 30TH.
* IMPACT...AT 21.5 FEET...LESIEUR STREET LEADING TO THE MARINA AND TO 
  THE OUR LADY OF THE RIVER STATUE IN PORTAGE DE SIOUX IS FLOODED.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/25  08/26  08/27  08/28  08/29

MISSISSIPPI RIVER
  WINFIELD LD 25 TW 26   19.7      22.0   25.1   28.4   30.7   30.6
  GRAFTON           18   14.7      15.2   15.9   17.2   19.1   20.9
3 follow-up statements
000 
WGUS83 KLSX 250245
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
945 PM CDT FRI AUG 24 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT CANTON LD 20 TW...QUINCY...QUINCY LD 21 TW... 
  HANNIBAL...SAVERTON LD 22 TW...LOUISIANA AND CLARKSVILLE LD 24 
  TW...WINFIELD LD 25 TW...GRAFTON 

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAIN IN THE UPPER
MISSISSIPPI RIVER VALLEY OVER THE PAST WEEK...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC001-MOC111-260245-
/O.EXT.KLSX.FL.W.0002.070825T0700Z-070902T1200Z/
/CANM7.1.ER.070825T0700Z.070826T1800Z.070901T1200Z.NO/
945 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CANTON LD 20 TW.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 12.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...CREST NEAR 16.9 FEET SUNDAY AFTERNOON.
* IMPACT...AT 17.3 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.

$$

ILC001-MOC127-260245-
/O.EXT.KLSX.FL.W.0003.070825T1950Z-070902T0900Z/
/UINI2.2.ER.070825T1950Z.070826T1800Z.070901T0900Z.NO/
945 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT QUINCY.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 13.7 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...CREST NEAR 19.0 FEET SUNDAY AFTERNOON. 
* IMPACT...AT 19.0 FEET...QUINCY PARKS, NORTH OF BROADWAY, BEGIN 
  FLOODING.

$$

ILC001-MOC127-260245-
/O.EXT.KLSX.FL.W.0004.070826T0000Z-070902T0000Z/
/QLDI2.2.ER.070826T0000Z.070829T0600Z.070901T0000Z.NO/
945 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT QUINCY LD 21 TW.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 12.4 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...CREST NEAR 18.4 FEET WEDNESDAY MORNING.
* IMPACT...AT 18.1 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.

$$

ILC149-MOC127-260244-
/O.EXT.KLSX.FL.W.0005.070825T2043Z-070904T0600Z/
/HNNM7.2.ER.070825T2043Z.070827T0000Z.070903T0600Z.NO/
945 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 13.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...CREST NEAR 19.5 FEET SUNDAY EVENING.
* IMPACT...AT 19.5 FEET...THE HILL STREET AND CENTER STREET FLOOD 
  GATES ARE INSTALLED.

$$

ILC149-MOC173-260244-
/O.EXT.KLSX.FL.W.0006.070826T0100Z-070902T1800Z/
/SVRM7.1.ER.070826T0100Z.070826T1800Z.070901T1800Z.NO/
945 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT SAVERTON LD 22 TW.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 11.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...CREST 18.3 FEET SUNDAY AFTERNOON.
* IMPACT...AT 18.2 FEET...THIS LEVEL IS EXPECTED TO BE MET OR 
  EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.

$$

ILC149-MOC163-260244-
/O.EXT.KLSX.FL.W.0007.070826T1305Z-070903T1200Z/
/LUSM7.1.ER.070826T1305Z.070828T0000Z.070902T1200Z.NO/
945 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA.
* FROM SUNDAY MORNING UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 12.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...CREST NEAR 17.3 FEET MONDAY EVENING.
* IMPACT...AT 17.0 FEET...THE PARKING AREA AT THE BOAT HOUSE FLOODS

$$

ILC013-MOC163-260244-
/O.EXT.KLSX.FL.W.0008.070826T0723Z-070903T1800Z/
/CLKM7.1.ER.070826T0723Z.070827T1200Z.070902T1800Z.NO/
945 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW.
* FROM SATURDAY NIGHT UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 21.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...CREST 27.8 FEET MONDAY MORNING.


$$

ILC013-MOC113-260244-
/O.EXT.KLSX.FL.W.0011.070827T1000Z-070903T0900Z/
/CAGM7.1.ER.070827T1000Z.070828T1200Z.070902T0900Z.NO/
945 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* FROM SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 20.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...27.5 FEET FRIDAY AUGUST 31.


$$

ILC083-MOC183-260244-
/O.EXT.KLSX.FL.W.0012.070829T0900Z-070904T1200Z/
/GRFI2.1.ER.070829T0900Z.070831T0600Z.070903T1200Z.NO/
945 PM CDT FRI AUG 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* FROM TUESDAY NIGHT UNTIL FURTHER NOTICE.
* AT  9:00 PM FRIDAY THE STAGE WAS 14.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...CREST NEAR 19.1 FEET FRIDAY MORNING. 


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/25  08/26  08/27  08/28  08/29

MISSISSIPPI RIVER
  CANTON LD 20 T   14   12.7      16.8   16.8   16.5   15.9   15.3
  QUINCY           17   13.7      18.9   18.8   18.7   18.5   18.3
  QUINCY LD 21 T   17   12.4      17.8   17.9   18.0   18.4   18.1
  HANNIBAL         16   13.9      18.9   19.3   18.7   18.9   18.8
  SAVERTON LD 22   16   11.9      17.9   17.9   17.4   17.6   17.5
  LOUISIANA        15   12.0      14.8   17.0   17.2   17.0   16.9
  CLARKSVILLE 24   25   21.2      26.0   27.8   27.6   27.4   27.3
  WINFIELD LD 25   26   20.1      23.7   26.2   27.5   27.3   27.2
  GRAFTON          18   14.6      15.8   16.5   17.3   18.1   18.7
000 
WGUS83 KLSX 251846
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
146 PM CDT SAT AUG 25 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...MISSOURI...
 
  MISSISSIPPI RIVER AT CANTON LD 20 TW...QUINCY...QUINCY LD 21 TW...
  HANNIBAL...SAVERTON LD 22 TW...LOUISIANA...CLARKSVILLE LD 24 TW...
  WINFIELD LD 25 TW AND GRAFTON 

.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAIN EVENT OVER THE
UPPER MISSISSIPPI RIVER VALLEY DURING THE PAST WEEK...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC001-MOC111-261846-
/O.EXT.KLSX.FL.W.0002.000000T0000Z-070903T0800Z/
/CANM7.1.ER.070825T0826Z.070827T0000Z.070902T0800Z.NO/
146 PM CDT SAT AUG 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CANTON LD 20 TW.
* UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...CREST NEAR 16.7 FEET ON MONDAY.
* IMPACT...AT 16.4 FEET...BURLINGTON NORTHERN/SANTE FE RAILROAD 
  TRACKS BEGIN TO FLOOD.

$$

ILC001-MOC127-261846-
/O.EXT.KLSX.FL.W.0003.070825T1838Z-070903T0900Z/
/UINI2.2.ER.070825T1838Z.070827T0000Z.070902T0900Z.NO/
146 PM CDT SAT AUG 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT QUINCY.
* UNTIL FURTHER NOTICE.
* AT 12 PM SATURDAY THE STAGE WAS 16.6 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...CREST NEAR 19.4 FEET SUNDAY EVENING.
* IMPACT...AT 17.0 FEET...URBAN DAMAGE BEGINS IN QUINCY AND RAILROAD 
  6 MILES WEST OF QUINCY BEGINS TO FLOOD.
* IMPACT...AT 18.0 FEET...URBAN DAMAGE BEGINS IN LA GRANGE.
* IMPACT...AT 19.0 FEET...QUINCY PARKS NORTH OF BROADWAY FLOOD.
* IMPACT...AT 20.0 FEET...QUINCY CITY PARK NORTH OF THE MEMORIAL 
  BRIDGE FLOODS.

$$

ILC001-MOC127-261845-
/O.EXT.KLSX.FL.W.0004.070825T2227Z-070903T0000Z/
/QLDI2.2.ER.070825T2227Z.070827T0600Z.070902T0000Z.NO/
146 PM CDT SAT AUG 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT QUINCY LD 21 TW.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 12 PM SATURDAY THE STAGE WAS 15.6 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...CREST NEAR 18.8 FEET SUNDAY NIGHT.

$$

ILC149-MOC127-261845-
/O.EXT.KLSX.FL.W.0005.070825T1827Z-070905T0000Z/
/HNNM7.2.ER.070825T1526Z.070827T0600Z.070904T0000Z.NO/
146 PM CDT SAT AUG 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 12 PM SATURDAY THE STAGE WAS 16.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...CREST NEAR 19.9 FEET ON MONDAY.
* IMPACT...AT 17.0 FEET...RIVERSIDE PARKS INSIDE THE SNY LEVEE FLOOD.
* IMPACT...AT 18.0 FEET...FLOODGATES ARE INSTALLED AND PUMPS ARE SET  
  TO STANDBY.
* IMPACT...AT 19.0 FEET...THE CORPS OF ENGINEERS BEGIN FLOOD FIGHT 
  PROCEDURES.
* IMPACT...AT 19.5 FEET...HILL AND CENTER STREET FLOOD GATES ARE 
  INSTALLED.
* IMPACT...AT 20.5 FEET...BURLINGTON NORTHERN AND SANTE FE RAILROAD 
  TRACKS AND YARD BEGIN TO FLOOD.

$$

ILC149-MOC173-261845-
/O.EXT.KLSX.FL.W.0006.070825T2333Z-070903T0900Z/
/SVRM7.1.ER.070825T2333Z.070827T0600Z.070902T0900Z.NO/
146 PM CDT SAT AUG 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT SAVERTON LD 22 TW.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 12 PM SATURDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...CREST NEAR 19.2 FEET MONDAY.

$$

ILC149-MOC163-261845-
/O.EXT.KLSX.FL.W.0007.070826T0150Z-070904T1000Z/
/LUSM7.1.ER.070826T0150Z.070828T0000Z.070903T1000Z.NO/
146 PM CDT SAT AUG 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...CREST NEAR 18.4 FEET MONDAY NIGHT.
* IMPACT...AT 17.0 FEET...PARKING LOT AT THE BOAT HOUSE FLOODS.

$$

ILC013-MOC163-261845-
/O.EXT.KLSX.FL.W.0008.070826T0341Z-070904T1800Z/
/CLKM7.1.ER.070826T0341Z.070828T0600Z.070903T1800Z.NO/
146 PM CDT SAT AUG 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE LD 24 TW.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 23.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...CREST NEAR 28.9 FEET ON TUESDAY.

$$

ILC013-MOC113-261845-
/O.EXT.KLSX.FL.W.0011.070827T0600Z-070904T0300Z/
/CAGM7.1.ER.070827T0600Z.070829T1200Z.070903T0300Z.NO/
146 PM CDT SAT AUG 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD LD 25 TW.
* FROM SUNDAY NIGHT UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 21.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...CREST NEAR 29.1 FEET ON WEDNESDAY.
* IMPACT...AT 28.5 FEET...PORTIONS OF HIGHWAYS B AND C IN NORTHERN 
  ST. CHARLES COUNTY FLOOD.
* IMPACT...AT 29.0 FEET...ROUTE 96 AT MOZIER LANDING CLOSES

$$

ILC083-MOC183-261845-
/O.EXT.KLSX.FL.W.0012.070831T1800Z-070903T1800Z/
/GRFI2.1.ER.070831T1800Z.070901T0600Z.070902T1800Z.NO/
146 PM CDT SAT AUG 25 2007

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* FROM FRIDAY UNTIL FURTHER NOTICE.
* AT 1 PM SATURDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...CREST NEAR FLOOD STAGE LABOR DAY WEEKEND.
* IMPACT...AT 18.0 FEET...THE RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/26  08/27  08/28  08/29  08/30

MISSISSIPPI RIVER
  CANTON LD 20 TW   14   14.9      16.4   16.7   16.5   16.0   15.7
  QUINCY            17   16.6      19.0   19.3   19.1   18.9   18.7
  QUINCY LD 21 TW   17   15.6      18.3   18.7   18.7   18.4   18.1
  HANNIBAL          16   16.2      18.4   19.9   19.6   19.4   19.0
  SAVERTON LD 22 TW 16   14.5      18.4   19.2   19.0   18.6   18.0
  LOUISIANA         15   13.8      17.0   18.2   18.4   18.2   17.8
  CLARKSVILLE 24 TW 25   23.5      26.7   28.5   28.9   28.8   28.5
  WINFIELD LD 25 TW 26   21.8      23.8   26.7   28.6   29.1   28.9
  GRAFTON           18   14.9      16.2   16.2   16.2   16.5   17.4
000 
WGUS83 KLSX 260326
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1026 PM CDT SAT AUG 25 2007

...THE FLOOD WARNING IS CANCELLED FOR...
 
  THE MISSISSIPPI RIVER AT GRAFTON

.THIS FLOOD WARNING HAS BEEN CANCELLED. THE LATEST INFORMATION FROM
THE CORPS OF ENGINEERS INDICATES THAT THEY WILL BE HOLDING BACK
WATER IN THE UPPER REACHES OF THE MISSISSIPPI RIVER WHICH WILL KEEP
THE STAGE AT GRAFTON BELOW FLOOD STAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

ILC083-MOC183-260356-
/O.CAN.KLSX.FL.W.0012.000000T0000Z-070903T1800Z/
/GRFI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1026 PM CDT SAT AUG 25 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT GRAFTON.
* AT  9:00 PM SATURDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.6 FEET 
  SUNDAY MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/26  08/27  08/28  08/29  08/30

MISSISSIPPI RIVER
  GRAFTON          18   15.4      16.2   16.2   16.2   16.4   16.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Aug 24, 11:15 AM CDT, 3 hours earlier.

Area forecast discussion, Aug 24, 11:15 AM CDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT FRI AUG 24 2007

.DISCUSSION...
SEVERAL CONCERNS THIS MORNING INCLUDING HEAT...SEVERE WEATHER AND
POTENTIAL FOR HEAVY RAINFALL.

WILL NOT REISSUE ANY HEAT HEADLINES AS CURRENT FORECAST HOURLY
TEMPERATURES AND DEWPOINTS RESULT IN HEAT INDICES ONLY MAXING OUT
AROUND 100 DEGREES IN METRO ST. LOUIS.  OBSERVING SITE IN THE CITY
SHOWED THAT CRITERIA WAS MET OR FELL JUST SHORT OF 105F THE PAST
THREE DAYS. HOWEVER...TEMPERATURES WILL BE HINDERED BY CONVECTIVE
DEBRIS FROM MCS OVER NRN MO AND KS AS WELL AS ANY TSRA
REDEVELOPING OVER NRN AND CNTRL MO LATER TODAY. CURRENT DEWPOINTS
OVER THE SERN HALF OF THE CWA ARE IN THE MID 60S...AND GFS MOS AND
FORECAST SOUNDINGS SUGGEST THAT THEY WILL AGAIN MIX OUT INTO THE
LWR-MID 60S IN THESE SPOTS. WILL HOWEVER CONTINUE TO HIGHLIGHT
TODAYS HEAT IN THE HWO.

GFS AND NAM IS IN PRETTY GOOD AGREEMENT WITH MASS FIELDS WHEN
REMOVING BIASES OF CONVECTIVE FEEDBACK.  USED A COMBINATION OF THE
GFS AND SREF MEAN FOR THE POSITION OF THE FRONT WHICH WILL SLOWLY
MOVE SWD ACROSS THE CWA FROM 12Z THIS MORNING UNTIL MIDDAY
SATURDAY.  ATMOSPHERE WILL BECOME VERY MOIST WITH PWATS FROM 2 TO
2.5 INCHES WHICH SHOULD ALLOW FOR TSRA TO BE EFFICIENT
PRECIPITATION PRODUCERS. THERE WILL BE DECENT SYNOPTIC AND
MESOSCALE LIFT CAUSED BY THE FRONT INTERSECTING A 30-40KT LOW
LEVEL JET UNDER THE RIGHT ENTRANCE REGION OF JET STREAK. HAVE GONE
WITH LIKELY/CATEGORICAL POPS OVER THE NWRN HALF OF THE CWA
TODAY...AND SHIFTED THE LIKELY POPS SEWD TONIGHT. FFG VALUES ARE
QUITE HIGH...WITH MOST COUNTIES 3 HR VALUES ABOVE 3.5 INCHES...SO
DO NOT SEE THE NEED TO ISSUE A FLASH FLOOD WATCH AT THIS POINT AND
WILL INSTEAD MENTION LOCALLY HEAVY RAINFALL. THERE IS ALSO A
SEVERE THREAT TODAY TO THE SOUTH OF THE FRONT GIVEN FORECAST
MLCAPES AOA 2000 J/KG AND DEEP LAYER SHEAR OF 30-40KTS. MAIN
CONCERN WILL BE DAMAGING WINDS GIVEN RELATIVELY DRY MIXED LAYER TO
THE SOUTH OF THE PRECIPTATION.

FRONT SHOULD CLEAR THE CWA TOMORROW AFTERNOON...ENDING THE CHANCE OF
RAIN. USED A COMBINATION OF SREF MEAN AND GFS MOS FOR TEMPS.

BRITT

&&

.AVIATION...
FOR THE 18Z TAFS...
FRONTAL BOUNDARY EXTENDED FROM EASTERN IA ACROSS THE NORTHWEST
CORNER OF MO INTO THE OK PANHANDLE LATE THIS MORNING. THE BOUNDARY
WILL CONTINUE TO PUSH SLOWLY SOUTHEASTWARD TODAY AND TONIGHT. BY 18Z
SATURDAY, THE BOUNDARY IS FORECAST TO EXEND FROM SOUTHERN IL ACROSS
SOUTHEAST MO. LINE OF SHOWERS/ISOLATED THUNDERSTORMS EXTENDED FROM
WEST CENTRAL IL INTO CENTRAL MO WITH ANOTHER CLUSTER ACROSS
SOUTHWEST MO. ACTIVITY WAS MOVING TO THE NORTHEAST. LATEST LAPS DATA
INDICATED BEST INSTABILITY AND CAPE WAS ACROSS THE EASTERN OZARKS.

TPS
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Aug 24, 12:09 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1209 PM CDT FRI AUG 24 2007

ILZ058>060-064-065-069-070-074-095>102-MOZ036-052-060>065-251200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-LINCOLN-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
1209 PM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
THROUGH TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS IN EXCESS OF 70 MPH...QUARTER SIZE HAIL AND
FREQUENT LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF
PRODUCING HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS
AND NORTHEAST MISSOURI.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ABOVE NORMAL TEMPERATURES WILL RETURN TO THE AREA EARLY NEXT WEEK
WITH HEAT INDICES AROUND 100 DEGREES IN THE ST. LOUIS METRO AREA
ON TUESDAY AFTERNOON.

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN
MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ079-MOZ018-019-026-027-034-035-041-042-047>051-059-072>075-084-
085-099-251200-
RANDOLPH IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-BOONE-AUDRAIN-
MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-GASCONADE-CRAWFORD-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
1209 PM CDT FRI AUG 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI...NORTHEAST
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH
TONIGHT. A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH...QUARTER SIZE HAIL AND FREQUENT
LIGHTNING. IN ADDITION...THE STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL...PARTICULARLY OVER WEST CENTRAL ILLINOIS AND
NORTHEAST MISSOURI.

HEAT INDICES WILL CLIMB TO AROUND 102 DEGREES THIS AFTERNOON OVER
PARTS OF SOUTHEAST MISSOURI AS WELL AS SOUTHWEST ILLINOIS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY OVER NORTHEASTERN
MISSOURI AND WEST CENTRAL ILLINOIS AS A COLD FRONT MOVES ACROSS
THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 2:15 PM CDTRiver Flood WarningLSXCalhoun8 days
Aug 24, 2:43 PM CDTSevere Thunderstorm WarningLSXMadison47 min
Aug 24, 2:57 PM CDTSevere Thunderstorm WarningLSXSaint Clair33 min
Aug 24, 3:00 PM CDTSevere Thunderstorm WarningLSXClinton, Saint Clair30 min
Aug 24, 3:24 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison, Montgomery32 min
Aug 24, 3:24 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Clair39 min
Aug 24, 3:26 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion49 min
Aug 24, 3:54 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Madison51 min
Aug 24, 4:05 PM CDTSevere Thunderstorm WarningLSXFayette, Marion40 min
Aug 24, 4:24 PM CDTSevere Thunderstorm WarningLSXFayette33 min
Aug 24, 12:10 PM CDTRiver Flood WarningLSXLincoln47 hr
Aug 24, 12:14 PM CDTRiver Flood WarningLSXLewis25 hr
Aug 24, 1:48 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren42 min
Aug 24, 2:21 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Saint Louis39 min
Aug 24, 2:52 PM CDTTornado WarningLSXCrawford38 min
Aug 24, 4:16 PM CDTSevere Thunderstorm WarningLSXCrawford, Washington44 min
Aug 24, 4:30 PM CDTTornado WarningLSXCrawford, Washington26 min
Aug 24, 4:59 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois, Washington46 min

Nearby

River Flood Warnings in Illinois, 2007River Flood Warnings in Missouri, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.